Global behavior of a fourth order difference equation Authors R. Abo-Zeid Department of Basic Science, The Valley Higher Institute of Engineering and Technology, Cairo DOI: https://doi.org/10.12697/ACUTM.2014.18.18 Keywords: difference equation, forbidden set, periodic solution, unbounded solution Abstract We determine the forbidden set, introduce an explicit formula for the solutions, and discuss the global behavior of solutions of a fourth order difference equation. Downloads Downloads PDF Published 2014-12-11 Issue Vol. 18 No. 2 (2014) Section Articles